Existence and uniqueness of solutions for fractional q-difference equationsÖyküm Ülke; Fatma Serap Topal;
In this work, two different boundary value problems of fractional q-difference equation are discussed. The first one is fractional q-difference equation with integral boundary conditions and the other one is three point boundary value problem of fractional q-difference equation with p-Laplacian. By using fixed point theorems, some sufficient conditions that guarantee the existence and uniqueness of solutions are given.
Vol. 24 (2023), No. 1, pp. 473-487